Facebook Pixel
EmpowHER Guest
Q: 

prolonged bleeding after taking Plan B

By Anonymous February 8, 2012 - 9:12pm
 
Rate This

I took the Plan B pill 2 days after my period ended. 4 days later I got my period back. My period usually lasts 5 days but so far I am on my 7th day. Is this normal?

Add a Comment1 Comments

EmpowHER Guest
Anonymous

Hi Anon,

Welcome to EmpowHER.  Not everyone experience the same side effects, Some women will experience spotting a few days after taking Plan B and it's also possible to see changes in your next period. Here are some links that might be helpful.

http://www.google.com/url?q=http://www.empowher.com/sexual-well-being/content/what-plan-b&sa=U&ei=AL4zT_TTBcKhtweM0OXUAg&ved=0CAQQFjAA&client=internal-uds-cse&usg=AFQjCNFitXQQKjL-JmevfmQSa2drX7Elhg

http://www.google.com/url?q=http://www.empowher.com/sexual-health-101&sa=U&ei=Hr4zT4mbOsjdtgfB8b2uAg&ved=0CAQQFjAA&client=internal-uds-cse&usg=AFQjCNGUylJ9iNzglCQBQ-_YkoBj1KjGew

Best,

Daisy

February 9, 2012 - 5:38am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex & Relationships

Get Email Updates

Resource Centers

Sex & Relationships Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!